Couldn't find what you looking for?

TRY OUR SEARCH!

Hello everyone! So I recently had sex with my boyfriend and the condom broke. Unfortunately, he came inside me a little. Immediately after noticing this we went for the day after pill, and I took it as it said to within the hour. My periods usually are very regular. I began my period on March 14 and had sex on March 22 (a day after in ended). So I took the day after pill, and today, 5 days later I started to bleed. I put a pad on just in case, and I did have some period-like bleeding, yet I just ended my last period 6 days ago.. I feel bloated like I would during my period. Why is this happening? :( Does this mean I could still be pregnant? 

Also, I have a pregnancy test, I just don't know when to take it? How soon will it be accurate?

Please help!

Loading...

Hi Guest,

You can bleed after taking the morning after pill.  You can also have another period.  It's all NORMAL.  It is unlikely that you are pregnant taking it as soon as you did as it is very effective within 72 hours.  The pill also contains a high dose of hormones so it can make you feel bloated, or give you sensitive breasts, all that.

You need to wait at least 2, preferably 3, weeks before taking a home test.

Remember too, your next FEW periods can be early or late AND heavier or lighter than normal.

Hope it helps.

 

Reply

Loading...

I took a morning after and have been bleeding lightly for 10days when will it stop .
Reply

Loading...


Can't answer that. It varies in all women. It can last for several cycles.
Reply

Loading...